Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Used two postinor tablets together. Have spotting. Could I be pregnant?

Good day sir. Pls I'm just a bit worried. I had sex on d 4th of April which was d 4th day of my period. I started on the 1st of April and was just spotting on the 4th day. I used postinor 2 16hrs after but I used the 2doses at the same time. When I realized I was meant to take them apart,I used another single tablet about 38hours after. Now just yesterday,12th of April,I noticed I was spotting. Could I be pregnant?
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for query.
You have taken prostinor 2 which is emergecy contraceptive pill,but you have to take this 2 tab in 12 hrs. apart as early as possible after sexual intercourse or with in 24hrs.
I think you are not pregnant.
You should consult a gynae because your dose ofmedication not proper.
Spotting is side effect of medicine also.
You should go for USG and blood test.
As such this drug is not having any major side effects but if pregnancy you should immedieately stop this medication.
Take care.
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor